Sur la première partie du seizième problème de Hilbert
Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 537, 20 p.
@incollection{SB_1978-1979__21__208_0,
     author = {A'Campo, Norbert},
     title = {Sur la premi\`ere partie du seizi\`eme probl\`eme de {Hilbert}},
     booktitle = {S\'eminaire Bourbaki : vol. 1978/79, expos\'es 525-542},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:537},
     publisher = {Springer-Verlag},
     number = {21},
     year = {1980},
     zbl = {0451.14019},
     mrnumber = {572426},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1978-1979__21__208_0/}
}
TY  - CHAP
AU  - A'Campo, Norbert
TI  - Sur la première partie du seizième problème de Hilbert
BT  - Séminaire Bourbaki : vol. 1978/79, exposés 525-542
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:537
PY  - 1980
DA  - 1980///
IS  - 21
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1978-1979__21__208_0/
UR  - https://zbmath.org/?q=an%3A0451.14019
UR  - https://www.ams.org/mathscinet-getitem?mr=572426
LA  - fr
ID  - SB_1978-1979__21__208_0
ER  - 
%0 Book Section
%A A'Campo, Norbert
%T Sur la première partie du seizième problème de Hilbert
%B Séminaire Bourbaki : vol. 1978/79, exposés 525-542
%A Collectif
%S Séminaire Bourbaki
%Z talk:537
%D 1980
%N 21
%I Springer-Verlag
%G fr
%F SB_1978-1979__21__208_0
A'Campo, Norbert. Sur la première partie du seizième problème de Hilbert, in Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 537, 20 p. http://www.numdam.org/item/SB_1978-1979__21__208_0/

A. Harnack - Uber die Vieltheiligkeit der ebenen algebraischen Curven, Math. Ann., 10(1876), 189-199. | JFM | MR

A. Hurwitz - Über Riemannsche Flächen mit gegebenen Verzweigungspunkten, Math. Ann., 39(1891), 1-61. | JFM | MR

F. Klein - Riemannsche Flächen, Göttingen, 1892. | Zbl

D. Hilbert - Über die reellen Züge algebraischer Curven, Math. Ann., 38(1891), 115-138. | JFM | MR

D.A. Gudkov - Construction of a new séries of M-curves, Dokl. Akad. Nank. S.S.S.R., 200(1971), 1269-1272. | MR | Zbl

V.I. Arnol'D - The arrangement of the ovals of reaL plane algebraic curves, involutions of four-dimensional manifolds, and the arithmetic of integral quadratic forms, Funkt. Analiz. i ego Pril. 5:3(1971), 1-9. | MR | Zbl

V.A. Rohlin - Proof of a conjecture of Gudkov, Funkt. Analiz. i ego Pril., 6:2(1972), 62-64. | MR

R. Thom - Sur l'homologie des variétés algébriques réelles, Differential and combinatorial topology, (A symposium in honor of Marston Morse), Princeton University Press, 1965, 255-265. | MR | Zbl

V.M. Kharlamov - The maximum number of components of a surface of degree 4 in RP3 , Funkt. Analiz. i ego Pril., 6(1972), 101 | MR | Zbl

D.A. Gudkov and A.D. Krakhnov - Periodicity of the Euler characteristic of real algebraic (M - 1) varieties, Funkt. Analiz. i ego Pril., 7:2(1973), 15-19. | MR | Zbl

A. Marin - Quelques remarques sur les courbes algébriques planes réelles, Manuscript, Orsay, 1977.

N. Kuiper - The quotient space of CP2 by complex conjugation is the four sphere, Math. Ann., 208(1974), 175-177. | EuDML | MR | Zbl

L. Guillou et A. Marin - Une extension d'un théorème de Rohlin sur la signature, C.R. Acad. Sc. Paris, t. 285 (18 juillet 1977). | MR | Zbl

Y. Matsumoto - An Elementary Proof of Rohlin's Signature Theorem and its Extension by Guillou and Marin, Séminaire sur les variétés de dimensions 3 et 4 , Orsay.

V.A. Rohlin - A new result in the theory of 4-dimensional manifolds, Soviet. Math. Doklady, 8(1952), 221-224. | MR

H. Whitney - On the Topology of Differential Manifolds, in Lectures on Topology, Univ. of Michigan Press, 1941, 101-141. | MR | Zbl

E.H. Brown - Generalizations of the Kervaire invariant, Ann. of Math., 95(1972), 368-383. | MR | Zbl

I. Petrowski - Sur la topologie des courbes réelles et algébriques, C.R. Acad. Sc. Paris, (1933), 1270-1272. | Zbl

I. Petrowski - On the topology of real plane algebraic curves, Ann. of Math., 2 39(1938), 189-209. | MR | Zbl

D.A. Gudkov - The topology of real projective algebraic varieties, Uspekhi Math. Nank. 29:4(1974), 3-79, (en Russe). Russian Math.Surveys, 29:4(1974), 1-79, (en Anglais). | MR | Zbl

G. Wilson - Hilbert's sixteenth problem, Topology, Vol. 17 (1978), 53-73. | MR | Zbl